# SDR AALA20100304TUL08

- Difficulty date: March 4, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 30,991 hours, 14,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 22 LEFT BELOW AFT CORNER OF LAVATORY PAN APPROXIMATELY STATION 1320 HOLE IN SKIN AND INNER SKIN DOUBLER IS ELONGATED.  INSTALLED FREEZE PLUGS, REPAIR RADIUS BLOCK AND REPAIR WASHER PER EA MD80-53-009353 AND SRM 51-30.
